# SDR GTIA2017091602172

- Difficulty date: September 16, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-232
- Aircraft serial: 6833
- Aircraft time: 1,975 hours, 889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLES LOW. SERVICED L2 DOOR ASSIST BOTTLES IAW AMM 52-10-00.
